eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Ask question       Write review       Answered/ Unanswered       Reviews       Community

Review: could Singulair cause Ed (Erection problems)?

Summary: Ed is found among people who take Singulair, especially for people who are male, 50-59 old, have been taking the drug for 1 - 6 months, also take medication Levitra, and have Erection problems.

We study 41,239 people who have side effects while taking Singulair from FDA and social media. Among them, 75 have Ed. Find out below who they are, when they have Ed and more.

You are not alone: join a mobile support group for people who take Singulair and have Ed >>>

 

 

 

 

Singulair

Singulair has active ingredients of montelukast sodium. It is often used in asthma. (latest outcomes from 42,897 Singulair users)

Ed

Ed has been reported by people with depression, high blood pressure, high blood cholesterol, hair loss, stress and anxiety. (latest reports from 31,460 Ed patients)

On Feb, 4, 2015: 41,231 people reported to have side effects when taking Singulair. Among them, 75 people (0.18%) have Ed.

Trend of Ed in Singulair reports

Time on Singulair when people have Ed * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ years
Ed0.00%28.57%21.43%7.14%21.43%21.43%0.00%

Gender of people who have Ed when taking Singulair * :

FemaleMale
Ed3.70%96.30%

Age of people who have Ed when taking Singulair * :

0-12-910-1920-2930-3940-4950-5960+
Ed0.00%0.00%1.32%3.95%6.58%18.42%39.47%30.26%

Severity of Ed when taking Singulair ** :

leastmoderateseveremost severe
Ed0.00%46.15%38.46%15.38%

How people recovered from Ed ** :

while on the drugafter off the drugnot yet
Ed0.00%0.00%100.00%

Top conditions involved for these people * :

  1. Erectile dysfunction (16 people, 21.33%)
  2. Asthma (12 people, 16.00%)
  3. Pain (8 people, 10.67%)
  4. Hypertension (7 people, 9.33%)
  5. Diabetes mellitus (4 people, 5.33%)

Top co-used drugs for these people * :

  1. Levitra (18 people, 24.00%)
  2. Aspirin (18 people, 24.00%)
  3. Viagra (18 people, 24.00%)
  4. Albuterol (16 people, 21.33%)
  5. Lipitor (13 people, 17.33%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Ed while taking Singulair?

You are not alone! Join a mobile support group:
- support group for people who take Singulair and have Ed
- support group for people who take Singulair
- support group for people who have Ed

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Singulair, Ed

You may be interested at these reviews (Write a review):

  • Prednisone relieves anosmia
    Having had anosmia for 15 years now the only thing that ever relieves it, albeit temporarily, is prednisone. I have done 2 surgeries to remove polyps (and won't do it again, waste of time and money - the polyps returned within a year), every herb and other "guaranteed cure" (bogus) on the Internet and the only thing that gives me my smell back is prednisone. Have also done allergy injections, nebulizers, neti-pots, Flonase, etc. None of these things work.
    Being without smell is subtly debilitating. It takes away your drive, your pleasures of life and leads to depression. I wish the medical community would apply as much effort here as they do to the loss of hearing or sight since this is in many ways just as debilitating although in more subtle ways.
  • 1 year old fainting after taking singulair
    My 1 year old girl has asthma like breathing issues when she gets colds.she had been taking singulair and has fainted about 5 times after she mildly hurts herself.(bumps head usually) then screams out forcefully without breathing in then looses consciousness for a few seconds.all incidents after taking singulair.over the course of a few months she is not taking anymore for about 2 weeks but has not passed out recently even after screaming pretty hard .it's hard to say if she has really hurt herself in a similar matter or worse but they are pretty minor incidents that she gets worked up about .
  • Tranxene and sexual problems
    Tranxene 15 mg has taken them and will cause sexual dysfunction once have been off them for a week or so then begin to have normal sexual activity once back on them again cause the same problem again does not tell about the side effects on the pamplets.
  • Lipitor weight loss/ lisinipril ed issue (1 response)
    40 mg Lipitor for two months caused 8 pounds weight loss,thoughts of losing my mind ,racing heart rate,mental confusion,emergency visits twice,never in my life have gone to hospital by ambulance..5'11 178 BM 17 ,faithful gym rat ,all test ruled out physical issues,informed doctor, he didn't feel Lipitor was the cause,I stopped Lipitor 3 weeks later not losing weight ,bad dreams gone,feeling like myself again,hoping to regain the weight in time,Lisinpril 10 mg started two years ago ,has issues but did not connect until recently,3 months after taking started to have problems in the bedroom,only within the last 5 months did it occur to me was that was the cause of my sexual performance...had all test done testosterone ,blood work and all came back normal,stopped taking Lisinpril for 4 days a my manhood returned to normal!! Just spoke with doctor and says that shouldn't be????? Really ,he has since written me a new BP prescription,recent BP readings have been normal and will not take until BP rises....eating better ,with supplements ,,why Doctors don't believe the patient is incredulous ,thanks to sites like this people need to really question the health care their getting .....
  • Blood in semen 3 times after taking viagra
    On three separate occasions, after using Viagra, I had large amounts of blood in my semen. This condition slowed down but each time produced blood in ejaculate for a period of 3 months EACH TIME. I went to a doctor each time, was tested for everything, ultrasounds , prostate, infection, all came back normal. PSA low etc. Each incident I took a Viagra and during sex I ejaculated semen. I waited a month, masturbated and everything was fine,, had sex and there was red blood in my precum. Finally after 3 months it stopped. The second time it occurred I was concerned and went back to the doctor to be told I was fine. The third time, it was directly related to Viagra. I can take Cialis without a problem. No one seems to say it is the Viagra,,, except my body

More reviews for: Singulair, Ed

Comments from related studies:

  • From this study (1 year ago):

  • I've been troubled recently by a lessening of sexual desire and impotence /erectile dysfunction. I began taking singuliar about 2 months ago for allergy sinusitis. It has been effective for that. I would like to know if my problem is likely a combination of the drugs I am taking, or age related and something I should consult a doctor about.

    Reply

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.